Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Affine semigroups and Cohen-Macaulay rings generated by monomials

Authors: Ngô Viêt Trung and Lê Tuân Hoa
Journal: Trans. Amer. Math. Soc. 298 (1986), 145-167
MSC: Primary 13H10; Secondary 14M05
Corrigendum: Trans. Amer. Math. Soc. 305 (1988), 857.
MathSciNet review: 857437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for an arbitrary ring generated by monomials to be Cohen-Macaulay in terms of certain numerical and topological properties of the additive semigroup generated by the exponents of the monomials. As a consequence, the Cohen-Macaulayness of such a ring is dependent upon the characteristic of the ground field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 14M05

Retrieve articles in all journals with MSC: 13H10, 14M05

Additional Information

PII: S 0002-9947(1986)0857437-3
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia